Display Settings:

Format

Send to:

Choose Destination
See comment in PubMed Commons below
Ind Psychiatry J. 2010 Jul;19(2):136-7. doi: 10.4103/0972-6748.90348.

Switching to quetiapine for risperidone-induced amenorrhea: Report of two cases.

Author information

  • 1Department of Psychiatry, SRMS Institute of Medical Sciences, Bareilly, Uttar Pradesh, India.

Abstract

Almost all the antipsychotics can cause hyperprolactinemia-related side-effects like amenorrhea. Quetiapine has been reported to have minimal propensity to cause hyperprolactinemia. We report here two cases of risperidone-induced amenorrhea, who resumed their normal cycle on switching over the medication to quetiapine.

KEYWORDS:

Amenorrhea; prolactin; quetiapine; risperidone

PMID:
22174540
[PubMed]
PMCID:
PMC3237133
Free PMC Article
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Full text links

    Icon for Medknow Publications and Media Pvt Ltd Icon for PubMed Central
    Loading ...
    Write to the Help Desk